Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Weight gain, continuous period flow after starting tufacfone. What is the cause?

i m 22 year old i got ightly pimples doctor gave me tufacfone-20 ,for 2 day one tablet i m using .i became fat after using it.i dnt knw y.after using this i become fat n my menses periods also its not stoping..i stoped using that medicine..i went 2 anther doc he told that hormones imbalnace .until frmo 10 year i dnt becme fat suddenly
Asked On : Wed, 5 Dec 2012
Answers:  0 Views:  13 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor